{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,1]],"date-time":"2026-03-01T21:52:54Z","timestamp":1772401974305,"version":"3.50.1"},"reference-count":16,"publisher":"Wiley","license":[{"start":{"date-parts":[[2020,4,13]],"date-time":"2020-04-13T00:00:00Z","timestamp":1586736000000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Case Reports in Gastrointestinal Medicine"],"published-print":{"date-parts":[[2020,4,13]]},"abstract":"<jats:p>The differential for liver transaminases over 1000\u2009units\/liter typically includes liver ischemia, acute viral hepatitis, acetaminophen toxicity, and autoimmune hepatitis. Prompt evaluation is imperative as these etiologies can lead to fulminant liver failure. We present a case of transaminases over 1000\u2009units\/liter from an atypical etiology. A 52-year-old male, previously treated with allopurinol for an acute gout flare, presented with persistent fevers. Given that he had taken a \u201chigh-risk medication\u201d 2\u20136 weeks before presentation, subsequently presented with fever, rash, renal impairment, elevated liver enzymes in the thousands, and peripheral eosinophilia, DRESS syndrome secondary to allopurinol was diagnosed.<\/jats:p>","DOI":"10.1155\/2020\/6863582","type":"journal-article","created":{"date-parts":[[2020,4,13]],"date-time":"2020-04-13T23:31:46Z","timestamp":1586820706000},"page":"1-3","source":"Crossref","is-referenced-by-count":2,"title":["Atypical Manifestation of DRESS Syndrome"],"prefix":"10.1155","volume":"2020","author":[{"ORCID":"https:\/\/orcid.org\/0000-0003-0014-2124","authenticated-orcid":true,"given":"Christopher","family":"Hakim","sequence":"first","affiliation":[{"name":"Department of Internal Medicine, Ascension Providence Hospital, Michigan State University College of Human Medicine, Southfield, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Constantine","family":"Melitas","sequence":"additional","affiliation":[{"name":"Department of Gastroenterology, Ascension Providence Hospital, Michigan State University College of Human Medicine, Southfield, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Eric","family":"Nguyen","sequence":"additional","affiliation":[{"name":"American University of the Caribbean School of Medicine, Coral Gables, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kha","family":"Ngo","sequence":"additional","affiliation":[{"name":"Department of Gastroenterology, Ascension Providence Hospital, Michigan State University College of Human Medicine, Southfield, USA"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","reference":[{"key":"1","doi-asserted-by":"publisher","DOI":"10.1038\/ajg.2016.517"},{"issue":"6","key":"2","first-page":"31","volume":"6","year":"2013","journal-title":"The Journal of Clinical and Aesthetic Dermatology"},{"key":"3","doi-asserted-by":"publisher","DOI":"10.1177\/0009922808320703"},{"key":"4","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaip.2018.08.013"},{"key":"5","doi-asserted-by":"publisher","DOI":"10.1016\/s1085-5629(96)80038-1"},{"key":"6","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.145.1.67"},{"key":"7","doi-asserted-by":"publisher","DOI":"10.1080\/17843286.1999.11754231"},{"key":"8","doi-asserted-by":"publisher","DOI":"10.1016\/j.mcna.2010.03.004"},{"key":"9","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2013.01.033"},{"key":"10","doi-asserted-by":"publisher","DOI":"10.2147\/ijgm.s24953"},{"key":"11","doi-asserted-by":"publisher","DOI":"10.4103\/2249-4863.222050"},{"key":"12","doi-asserted-by":"publisher","DOI":"10.4168\/aair.2014.6.3.216"},{"key":"13","doi-asserted-by":"publisher","DOI":"10.1097\/tp.0000000000001655"},{"key":"14","doi-asserted-by":"publisher","DOI":"10.1002\/hep.510230520"},{"key":"15","doi-asserted-by":"publisher","DOI":"10.1586\/17474124.2016.1127756"},{"key":"16","doi-asserted-by":"publisher","DOI":"10.1053\/j.gastro.2009.06.006"}],"container-title":["Case Reports in Gastrointestinal Medicine"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/downloads.hindawi.com\/journals\/crigm\/2020\/6863582.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/crigm\/2020\/6863582.xml","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/crigm\/2020\/6863582.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2020,4,13]],"date-time":"2020-04-13T23:31:47Z","timestamp":1586820707000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.hindawi.com\/journals\/crigm\/2020\/6863582\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,4,13]]},"references-count":16,"alternative-id":["6863582","6863582"],"URL":"https:\/\/doi.org\/10.1155\/2020\/6863582","relation":{},"ISSN":["2090-6528","2090-6536"],"issn-type":[{"value":"2090-6528","type":"print"},{"value":"2090-6536","type":"electronic"}],"subject":[],"published":{"date-parts":[[2020,4,13]]}}}